# SDR CALA9900400

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN LT WING REAR SPAR O/B SUPPORT ANGLE WHERE NR 2 SPOILER ACTUATOR AND FLAP DRIVE CASTING MOUNTS.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.
